# SDR C2XA11IA225

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 29,855 hours, 22,383 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 902081
- Part serial: 688
- Condition: Malfunctioned
- Location: Fire Warning
- Part time: 29,856 hours, 22,384 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SLW - FLIGHT 1760, THE CREW REPORTED AN ENGINE 1 FIRE DETECTOR FAIL ON TAKEOFF ROLL AT 50KTS.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WHERE THE AIRCRAFT WAS INSPECTED AND APPROVED FOR A FERRY FLIGHT TO IAH.  THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE ENGINE ONE FIRE CONTROL MODULE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
